# SDR SRXR20180417002

- Difficulty date: April 17, 2018
- Submitted: April 17, 2018
- Operation: Air carrier
- Filed by: STE San Antonio Aerospace Inc, repair station SRXR430X
- Aircraft: N415JN
- Make and model: Doug MD-11F
- Aircraft serial: 48415
- Aircraft time: 65,371 hours, 13,391 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 1305
- Part time: 65,371 hours, 13,391 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L3 DOOR FRAME LOWER AFT WEB CRACKED ON FWD SIDE.  STOP DRILLED THE CRACK IAW SRM 53-40-15, REPAIR 3, FIG 201.  FABRICATED AND INSTALLED A REPAIR DOUBLER IAW SRM 53-40-15, REPAIR 3-9, FIG 201.
